# SDR IXXA0500001O

- Difficulty date: January 13, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 88,733 hours, 35,633 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 88,733 hours, 35,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KIAH THE WEATHER RADAR WOULD NOT COME OUT OF TEST PATTERN WITH FAIL LIGHT ON.  CREW RETURNED TO KIAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, INSPECTED AND REINSTALLED THE RADAR RT.  THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
